| Model Number |
CX01B |
| Medical Device Problem Codes |
Coagulation in Device or Device Ingredient (1096); Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having vertebroplasty.Pre-op diagnosis of patient was vertebral body compression fracture.It was reported that, physician mixed the cement for 1 minute.The cement hardened faster than expected; approximately 1 minute after mixing the cement he found it was difficult to transfer into a cds cartridge but was just able to use the cement in cartridge.He then attempted to fill a second cartridge and the cement had completely hardened.Every step of the labelling was followed appropriately for mixing and handling, all correctly done.At the 5-minute mark, the cement was already in a non-working state.Levels implanted were l1.The cement was mixed and handled according to the manual instructions.The cement was unworkable at the 5-minute mark after starting to mix.There were no other outside factors noted that could have contributed to the cement setting very quickly.Approximately 4 ccs of cement were used.No time delay in procedure reported as a result.There were no patient symptoms reported.No further complications reported regarding the event.
Event or Problem Description
Additional information received from manufacturer representative stating the reported item was discarded by customer as it was used.No further complications reported.
Additional Manufacturer Narrative
Additional information: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.